Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 184, NWS Austin/San Antonio, TX

May 7, 2007Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 7, 2007, 2:28 AM CDT for Val Verde County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2007, 2:28 AM CDT (07:28 UTC)
Expired
May 7, 2007, 3:01 AM CDT
In force
33 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 113 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 7.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4107 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 070727
SVREWX
TXC465-070815-
/O.NEW.KEWX.SV.W.0184.070507T0728Z-070507T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 315 AM CDT

* AT 221 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
  HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED OVER VAL VERDE
  COUNTY...OR ABOUT 15 MILES NORTH OF LOMA ALTA...AND MOVING NORTH AT
  25 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3029 10070 3009 10070 3009 10082 3011 10082
      3011 10083 3022 10084 3023 10085 3028 10085

$$
2 follow-up statements
000 
WWUS54 KEWX 070749
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
246 AM CDT MON MAY 7 2007

TXC465-070815-
/O.CON.KEWX.SV.W.0184.000000T0000Z-070507T0815Z/
VAL VERDE TX-
246 AM CDT MON MAY 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR VAL VERDE COUNTY...

AT 245 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
INDICATE STRONG TO POSSIBLY SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED FROM JUST 
NORTH OF JUNO EAST NORTHEAST TO THE VAL VERDE..SUTTON COUNTY LINE. 
MOVEMENT WAS TO THE NORTH AT 25 MPH.

THESE ARE POTENTIALLY DANGEROUS STORMS. IF YOU ARE IN THEIR 
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE 
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY 
FROM WINDOWS.

LAT...LON 3029 10070 3009 10070 3009 10082 3011 10082
      3011 10083 3022 10084 3023 10085 3028 10085

$$
000 
WWUS54 KEWX 070801
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 AM CDT MON MAY 7 2007

TXC465-070809-
/O.CAN.KEWX.SV.W.0184.000000T0000Z-070507T0815Z/
VAL VERDE TX-
259 AM CDT MON MAY 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR VAL VERDE COUNTY IS
CANCELLED...

STRONG TO SEVERE STORMS OVER NORTHEAST VAL VERDE COUNTY HAVE 
MOVE INTO EASTERN CROCKETT AND SUTTON COUNTIES AND ARE NO LONGER
A THREAT.

LAT...LON 3029 10070 3009 10070 3009 10082 3011 10082
      3011 10083 3022 10084 3023 10085 3028 10085

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:05 AM CDT, 23 minutes earlier.

Area forecast discussion, May 7, 2:05 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
205 AM CDT MON MAY 7 2007

.UPDATE...
THE TORNADO WATCH FOR VAL VERDE COUNTY HAS EXPIRED. THE SOUTHERN
PORTIONS OF AN MCS WILL MOVE EAST ACROSS THE EDWARDS PLATEAU AND
NORTHERN PORTIONS OF THE HILL COUNTRY OVERNIGHT. THESE STORMS ARE
STILL CAPABLE OF PRODUCING HAIL AND HEAVY RAINFALL AS THEY MOVE
EASTWARD. GRIDS AND TEXT PRODUCTS UPDATED.

&&

.PREV DISCUSSION... /ISSUED 1132 PM CDT SUN MAY 6 2007/

AVIATION...
CIGS CONTINUING AROUND 1 THSD TO 2 THSD FT OVC THROUGH 08Z...
BECOMING CIGS 700 TO 1000 FT OVC AFTER 08Z...WITH VSBYS OCNLLY
4 TO 6 MI IN FOG/HAZE.  SOME LIGHT RAIN AND DRIZZLE IS POSSIBLE.
CIGS 1 THSD TO 2 THSD FT BKN IS FORECAST BY 16Z BECOMING CIGS 3
THSD TO 5 THSD BKN AFT 18Z. WDLY SCT SHRA AND TSRA WILL FORM
ALONG AND NORTH OF A LINE FROM VCNTY DRT TO NEAR ERV AND NEAR
AQO THRU 15Z AND MOVE SLOWLY EAST AFTER 15Z.

PREV DISCUSSION... /ISSUED 1025 PM CDT SUN MAY 6 2007/

UPDATE...
REMOVED TORNADO WATCH #247 AND ADJUSTED THE OVERNIGHT WINDS.

PREV DISCUSSION... /ISSUED 816 PM CDT SUN MAY 6 2007/

UPDATE...
VAL VERDE COUNTY - NEW TORNADO WATCH IN EFFECT TIL 2 AM MONDAY
MORNING. NO OTHER CHANGES AT THIS TIME. PERSISTENT WEATHER PATTERN
WILL KEEP US MOSTLY CLOUDY AND HUMID.

PREV DISCUSSION... /ISSUED 637 PM CDT SUN MAY 6 2007/

AVIATION...
CIGS AROUND 2 THSD FT BKN WILL LOWER TO AROUND 1 THSD OVC
BY 05Z TO 07Z. WDLY SCT SHRA AND TSRA WILL FORM ALONG AND
NORTH OF A LINE FROM VCNTY DRT TO NEAR ERV AND NEAR BMQ.
CONDITIONS AFTER 07Z ARE EXPECTED TO BECOME CIGS 700 TO
1000 FT OVC WITH VSBYS OCNLLY 4 TO 6 MI IN FOG/HAZE.  SOME
LIGHT RAIN AND DRIZZLE IS POSSIBLE.  CIGS 1 THSD TO 2 THSD
FT BKN IS FORECAST BY 16Z BECOMING CIGS 3 THSD TO 5 THSD
BKN AFT 18Z.

PREV DISCUSSION... /ISSUED 335 PM CDT SUN MAY 6 2007/

DISCUSSION...NOT TOO MANY CHANGES ARE IN STORE FROM THE PREVIOUS FORECAST
PACKAGE. UPPER LEVEL LOW CONTINUES TO BE QUASI-STATIONARY OVER THE
FOUR CORNERS REGION. THIS WILL CONTINUE A VERY MOIST SOUTHERLY
FLOW OVER SOUTH CENTRAL TEXAS AND A DRYLINE SET UP OVER WEST
TEXAS. THUNDERSTORMS HAVE BEEN DEVELOPING ALONG THIS DRYLINE THIS
AFTERNOON. THE DRYLINE EXTENDS DOWN OVER THE EDWARDS PLATEAU. A
SHORTWAVE WILL MOVE OUT OF MEXICO INTO SOUTH TEXAS TONIGHT
POSSIBLY INITIATING SOME CONVECTION. A TORNADO WATCH HAS BEEN
ISSUED FOR THIS REGION. WE WILL KEEP A CLOSE EYE OUT FOR THE
DEVELOPMENT OF STRONG THUNDERSTORMS. AT THIS HOUR...A COUPLE OF
SHOWERS ARE POPPING UP OVER MEXICO...JUST WEST OF THE TEXAS/MEXICO
BORDER....BUT NOTHING IN OUR AREA JUST YET. ALTHOUGH THERE IS A
FAIRLY STRONG CAP OVER SOUTH CENTRAL TEXAS...THERE IS STILL THE
POSSIBILITY OF STREAMER SHOWERS AND LIGHT RAIN OR DRIZZLE
OVERNIGHT ONCE AGAIN.

SOME UNCERTAINTY CONTINUES IN THE MODELS OVER THE NEXT COUPLE OF
DAYS. MODEL TRENDS CONTINUE TO SUGGEST LESS PRECIPITATION OVER
SOUTH CENTRAL TEXAS THROUGH MID WEEK. ESSENTIALLY WENT WITH A
BLEND OF THE MODELS AND CONTINUED SLIGHT CHANCES FOR SHOWERS AND
THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK. SEVERAL SHORTWAVES
WILL ROTATE AROUND THE BASE OF THE UPPER LOW OVER THE FOUR CORNERS
REGION WITH GREATER IMPACT ACROSS THE EDWARDS PLATEAU AND HILL
COUNTRY THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE OVER
THE EDWARDS PLATEAU THROUGH TUESDAY...AND THERE IS THE POTENTIAL
FOR SEVERE THUNDERSTORMS OVER THE HILL COUNTRY ON TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  71  84  69  83 /  20  10  20  20  20
AUSTIN BERGSTROM INTL AIRPORT  86  72  84  70  82 /  20  10  20  20  20
DEL RIO INTL AIRPORT           87  73  87  70  87 /  30  30  30  50  30
SAN ANTONIO INTL AIRPORT       84  73  84  70  82 /  10  10  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/02
Hazardous weather outlook, May 7, 2:01 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
201 AM CDT MON MAY 7 2007

TXZ183-184-202-071100-
VAL VERDE-EDWARDS-KINNEY-
201 AM CDT MON MAY 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT
THERE IS A CHANCE OF SHOWERS OR THUNDERSTORMS TONIGHT. SOME OF THE
THUNDERSTORMS COULD PRODUCE SOME HAIL OVER PARTS OF VAL VERDE
AND EDWARDS COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE FOR SHOWERS OR THUNDERSTORMS MONDAY AND
MONDAY EVENING. SOME THUNDERSTORMS MAY BE SEVERE.  LOCALLY HEAVY
RAINFALL IS POSSIBLE.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN TUESDAY.
RAIN CHANCES FROM SHOWERS AND THUNDERSTORMS IS EXPECTED TO
INCREASE TUESDAY NIGHT TO EARLY THURSDAY. A SERIES OF FAST MOVING
WEATHER DISTURBANCES IN ADVANCE OF A SPRING STORM SYSTEM WILL MOVE
ACROSS THE AREA MONDAY THROUGH TUESDAY. THE SPRING STORM SYSTEM
WILL MOVE EAST OF THE AREA THURSDAY NIGHT AND FRIDAY. THIS WEATHER
PATTERN HAS THE POTENTIAL TO CAUSE SEVERE THUNDERSTORMS. THE
PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AND MAY CAUSE FLASH
FLOODING IN THE EARLY TO MID PART OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

TXZ171-185>188-203-217-218-228-071100-
LLANO-REAL-KERR-BANDERA-GILLESPIE-UVALDE-MAVERICK-ZAVALA-DIMMIT-
201 AM CDT MON MAY 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT
THERE IS A CHANCE OF SHOWERS OR THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE FOR SHOWERS OR THUNDERSTORMS MONDAY AND
MONDAY EVENING. SOME THUNDERSTORMS MAY BE SEVERE.
LOCALLY HEAVY RAINFALL IS POSSIBLE.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN TUESDAY.
RAIN CHANCES FROM SHOWERS AND THUNDERSTORMS IS EXPECTED TO
INCREASE TUESDAY NIGHT TO PART OF THURSDAY. A SERIES OF FAST
MOVING WEATHER DISTURBANCES IN ADVANCE OF A SPRING STORM SYSTEM
WILL MOVE ACROSS THE AREA MONDAY THROUGH TUESDAY. THE SPRING STORM
SYSTEM WILL MOVE OVER THE AREA LATE WEDNESDAY TO WEDNESDAY NIGHT...
AND EAST OF THE AREA FRIDAY.  THIS WEATHER PATTERN HAS THE
POTENTIAL TO CAUSE SEVERE THUNDERSTORMS. THE PRIMARY SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE AND MAY CAUSE FLASH FLOODING IN
THE EARLY TO MID PART OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

TXZ172-173-189>194-204>209-219>225-071100-
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA-
BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-
KARNES-GONZALES-DE WITT-LAVACA-
201 AM CDT MON MAY 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT
THERE IS A CHANCE OF SHOWERS OR LIGHT RAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE FOR SHOWERS MONDAY MORNING AND A CHANCE OF
SHOWERS OR THUNDERSTORMS MONDAY AFTERNOON AND EVENING.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN TUESDAY.
RAIN CHANCES FROM SHOWERS AND THUNDERSTORMS IS EXPECTED TO
INCREASE TUESDAY NIGHT TO PART OF THURSDAY. A SERIES OF FAST
MOVING WEATHER DISTURBANCES IN ADVANCE OF A SPRING STORM SYSTEM
WILL MOVE ACROSS THE AREA MONDAY THROUGH TUESDAY. THE SPRING STORM
SYSTEM WILL MOVE OVER THE AREA LATE WEDNESDAY TO WEDNESDAY NIGHT...
AND EAST OF THE AREA FRIDAY.  THIS WEATHER PATTERN HAS THE
POTENTIAL TO CAUSE SEVERE THUNDERSTORMS. THE PRIMARY SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE AND MAY CAUSE FLASH FLOODING IN
THE EARLY TO MID PART OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, May 6, 11:29 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 PM CDT SUN MAY 6 2007

TXZ171>173-183>194-202>209-217>225-228-070900-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
1129 PM CDT SUN MAY 6 2007

...RAIN CHANCES CONTINUE THIS WEEK...

ANOTHER SPRING STORM SYSTEM TO THE WEST WILL CONTINUE THE NEXT
FEW DAYS AND THEN MOVE EAST OVER THE AREA WEDNESDAY NIGHT THROUGH
THURSDAY. A SERIES OF FAST MOVING WEATHER DISTURBANCES IN ADVANCE
OF A SPRING STORM SYSTEM WILL MOVE NEAR THE AREA MONDAY THROUGH
WEDNESDAY. THE SPRING STORM SYSTEM WILL MOVE EAST OF THE AREA BY
LATE FRIDAY AND SATURDAY.

THERE IS A CHANCE FOR SHOWERS OR THUNDERSTORMS MONDAY
AND TUESDAY...INCREASING WEDNESDAY AND THURSDAY.  RAIN
AND SHOWERS COULD CONTINUE FRIDAY.

THIS WEATHER PATTERN HAS THE POTENTIAL TO CAUSE SEVERE
THUNDERSTORMS AND HEAVY RAINS. THE PRIMARY SEVERE WEATHER
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY
RAINFALL IS LIKELY AT TIMES...AND HAS THE POTENTIAL TO CAUSE
FLASH FLOODING THIS WEEK.

ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
FOR THE LATEST WEATHER INFORMATION...ON THE WEB...GO TO
WWW.SRH.WEATHER.GOV/EWX.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 5:51 AM CDTSevere Thunderstorm WarningEWXVal Verde27 min
May 7, 6:10 AM CDTFlash Flood WarningEWXVal Verde4 hr
May 7, 6:31 AM CDTSevere Thunderstorm WarningEWXVal Verde44 min
May 7, 7:12 AM CDTSevere Thunderstorm WarningEWXVal Verde33 min
May 7, 8:37 AM CDTFlash Flood WarningEWXEdwards, Kinney3 hr
May 7, 9:11 AM CDTSevere Thunderstorm WarningEWXKinney64 min
May 7, 10:17 AM CDTFlash Flood WarningEWXReal3 hr
May 7, 11:34 AM CDTFlash Flood WarningEWXEdwards86 min
May 7, 11:50 AM CDTFlash Flood WatchEWXBandera, Dimmit, Edwards, Frio, Gillespie, Kendall and 9 more13 hr
May 7, 12:46 PM CDTFlash Flood WarningEWXVal Verde4 hr
May 7, 5:42 PM CDTFlash Flood WarningEWXVal Verde4 hr
May 7, 6:06 PM CDTFlash Flood WarningEWXKinney, Maverick3 hr
May 7, 6:11 PM CDTFlood WatchEWXDimmit, Maverick, Uvalde, Zavala4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.